Free Access
Volume 19, Number 1, January-March 2013
Page(s) 167 - 189
Published online 01 March 2012
  1. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems. Oxford University Press, New York (2000). [Google Scholar]
  2. E. Bonnetier and A. Chambolle, Computing the equilibrium configuration of epitaxially strained crystalline films. SIAM J. Appl. Math. 62 (2002) 1093–1121. [CrossRef] [MathSciNet] [Google Scholar]
  3. A. Braides, A. Chambolle and M. Solci, A relaxation result for energies defined on pairs set-function and applications. ESAIM : COCV 13 (2007) 717–734. [CrossRef] [EDP Sciences] [Google Scholar]
  4. F. Cagnetti, M.G. Mora and M. Morini, A second order minimality condition for the Mumford-Shah functional. Calc. Var. Partial Differential Equations 33 (2008) 37–74. [Google Scholar]
  5. A. Chambolle and C.J. Larsen, C regularity of the free boundary for a two-dimensional optimal compliance problem. Calc. Var. Partial Differential Equations 18 (2003) 77–94. [CrossRef] [MathSciNet] [Google Scholar]
  6. A. Chambolle and M. Solci, Interaction of a bulk and a surface energy with a geometrical constraint. SIAM J. Math. Anal. 39 (2007) 77–102. [CrossRef] [MathSciNet] [Google Scholar]
  7. B. De Maria and N. Fusco, Regularity properties of equilibrium configurations of epitaxially strained elastic films. Submitted paper (2011) [Google Scholar]
  8. I. Fonseca, The Wulff theorem revisited. Proc. Roy. Soc. London Ser. A 432 (1991) 125–145. [Google Scholar]
  9. I. Fonseca and S. Müller, A uniqueness proof for the Wulff theorem. Proc. Roy. Soc. Edinburgh 119A (1991) 125–136. [Google Scholar]
  10. I. Fonseca, N. Fusco, G. Leoni and M. Morini, Equilibrium configurations of epitaxially strained crystalline films : existence and regularity results. Arch. Rational Mech. Anal. 186 (2007) 477–537. [CrossRef] [Google Scholar]
  11. I. Fonseca, N. Fusco, G. Leoni and V. Millot, Material voids in elastic solids with anisotropic surface energies. J. Math. Pures Appl. 96 (2011) 591–639. [CrossRef] [Google Scholar]
  12. N. Fusco and M. Morini, Equilibrium configurations of epitaxially strained elastic films : second order minimality conditions and qualitative properties of solutions. Arch. Rational Mech. Anal. 203 (2012) 247–327. [CrossRef] [Google Scholar]
  13. A. Giacomini, A generalization of Goła¸b’s theorem and applications to fracture mechanics. Math. Models Methods Appl. Sci. 12 (2002) 1245–1267. [CrossRef] [Google Scholar]
  14. M.A. Grinfeld, The stress driven instability in elastic crystals : mathematical models and physical manifestations. J. Nonlinear Sci. 3 (1993) 35–83. [CrossRef] [MathSciNet] [Google Scholar]
  15. H. Koch, G. Leoni and M. Morini, On optimal regularity of free boundary problems and a conjecture of De Giorgi. Comm. Pure Appl. Math. 58 (2005) 1051–1076. [Google Scholar]
  16. J. Taylor, Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568–588. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.